# SDR CALA2025120511803

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N27255
- Make and model: Boeing 737-8
- Aircraft serial: 43440
- Aircraft time: 14,986 hours, 5,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

PER CAPTAINS CALL. DEICING CREW SPRAYED GLYCOL INTO THE APU INTAKE, WHICH CAUSED THE A/C SYSTEM TO FILL THE CABIN AND JET BRIDGE WITH DENS GLYCOL SMELL. RAN PACKS WITH APU BLEED AIR NO FURTHER SMELL FOUND REF FIM 21-00 TASK 830.
